# SDR WX0A2025110732627

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 54,786 hours, 34,331 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) UPON DESCENT INTO SCK A DIRTY SOCK SMELL WAS EXPERIENCED IN THE AFT CABIN APU WAS OFF, ENG ANTI ICE WAS OFF.  FA 2 AND FA 4 REPORT NAUSA & HEADACHE.  PERFORMED WORK CARD 21-000-002.  PER TC A32X-21-000-002. WHILE PERFORMING TASK CARD A32X-21-000-002 FOUND APU OIL RESERVOIR FILLER CAP LEAKING.  R & R APU RESERVOIR OIL FILLER CAP IAW AMM 49-91-48-000/400-801-A. DOUBLE CHECKED THE FCU DRAIN PIPE CAP (TELL-TALE CAP) FOUND OIL IN CAP AND IN LINE.   R & R FCU IAW AMM 49-32-11-000-003A & 49-32-11-400-003A. OPS CHECK GOOD. PER TC A32X-21-000-002 M313 REQUIRED TO C/W TC A32X-21-000-003 WITHIN 10 CALENDER DAYS.  C/W TASK CARD A32X-21-000-003.  NO FURTHER ODER PRODUCED.
